# SDR 04216660

- Difficulty date: August 3, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N660BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7519
- Engine: Ge CF34*
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPOILER FAULT.  ABORTED TAKE OFF.
